MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35022UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 08/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient had two resolute integrity stents implanted during the index procedure.Three days post procedure, the patient began experiencing symptoms including a rash on the leg and then a scab on the foot.The patient has experienced constant itch terribly since then.It was reported that the patient also developed cellulitis and has been hospitalized because of the rash and on prednisone ever since.It is believed that the rash is related to the stent implantation.Patient is still being tested but the symptoms are reducing or being better managed.
 
Additional Manufacturer Narrative
It was confirmed that the patient was cathed one year later and had no complaints at that time, no mention of rashes or nickel content at the time.The stents were open and it was a successful follow up.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6656122
Report Number9612164-2017-00783
Device Sequence Number1541307
Product Code NIQ
UDI-Device Identifier00643169037137
UDI-Public00643169037137
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2017
Device Catalogue NumberRSINT35022UX
Device Lot Number0007532898
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer07/10/2017
07/10/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date08/03/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;